MathSciNet Relay Station
MathSciNet bibliographic data
MR1404809 (97h:20043) 20F10 (20F32 57M07)
Neumann, Walter D.; Reeves, Lawrence Regular cocycles and biautomatic structures. Internat. J. Algebra Comput. 6 (1996), no. 3, 313–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement